# SDR A6WA200940236

- Difficulty date: March 21, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 16,960 hours, 15,516 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 134852-112 - AVIONIC DOOR SEAL RETAINERS FOUND CORRODED.  SEAL RETAINER REMOVED AND REPLACED IAW SRM 51-42-06.  (K)
